ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Оптимально равномерное приближение мероморфными функциями в полосе

Алексанян, С. Г. (2011) Оптимально равномерное приближение мероморфными функциями в полосе. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 46 (2). pp. 3-12. ISSN 00002-3043

[img]
Preview
PDF
Download (357Kb) | Preview

    Abstract

    Item Type: Article
    Additional Information: Optimally uniform approximation by meromorphic functions in the strip / S. H. Aleksanyan.
    Uncontrolled Keywords: Равномерные приближения, полоса, мероморфные функции.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 19 Sep 2012 13:04
    Last Modified: 19 Sep 2012 13:28
    URI: http://mathematics.asj-oa.am/id/eprint/385

    Actions (login required)

    View Item